# SDR UALA2011092005092

- Difficulty date: September 19, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 67,117 hours, 24,734 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Pin
- Condition: Severed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE, L ENG OVHT, FIRE & OVHT LIGHTS FAILED TO ILLUMINATE DURING ENG-APU-CARGO FIRE-OVHT TEST.  APPROPRIATE EICAS MSG WAS DISPLAYED.  CREW COMMENTS:  ENG OVHT LT NO TEST.  REPLACED SEVERED PIN AT NR 2 LOCATION ON L ENG OVERHEAT LIGHT ON ENG FIRE CONTROL PANEL.  ACCOMPLISHED ENGINE FIRE AND OVERHEAT DETECTION SYSTEM TEST PER MM, OPS CHECKS NORMAL.
